1. bookVolume 27 (2022): Issue 3 (September 2022)
Journal Details
License
Format
Journal
eISSN
2353-9003
First Published
19 Apr 2013
Publication timeframe
4 times per year
Languages
English
Open Access

A Numerical Approximation of 2D Coupled Burgers’ Equation Using Modified Cubic Trigonometric B-Spline Differential Quadrature Method

Published Online: 29 Aug 2022
Volume & Issue: Volume 27 (2022) - Issue 3 (September 2022)
Page range: 79 - 102
Received: 17 Feb 2022
Journal Details
License
Format
Journal
eISSN
2353-9003
First Published
19 Apr 2013
Publication timeframe
4 times per year
Languages
English

[1] Fletcher C.A.J. (1983): Generating exact solutions of the two-dimensional Burgers’ equation.– Int. J. Numer. Meth. Fluids, vol.3, pp.213-216.10.1002/fld.1650030302 Search in Google Scholar

[2] Jain P.C. and Holla D.N. (1978): Numerical solution of coupled Burgers’ equations.– Int. J. of Non-Linear Mech., vol.13, pp.213-222.10.1016/0020-7462(78)90024-0 Search in Google Scholar

[3] Fletcher A.J. (1983): A comparison of finite element and finite difference of the one- and two dimensional Burgers’ equations.– J. Comput. Phys., vol.51, pp.159-188.10.1016/0021-9991(83)90085-2 Search in Google Scholar

[4] Wubs F.W. and de Goede E.D. (1992): An explicit–implicit method for a class of time-dependent partial differential equations.– Appl. Numer. Math., vol.9, pp.157-181.10.1016/0168-9274(92)90012-3 Search in Google Scholar

[5] Goyon O. (1996): Multilevel schemes for solving unsteady equations.– Int. J. Numer. Meth. Fluids, vol.22, pp.937-959.10.1002/(SICI)1097-0363(19960530)22:10<937::AID-FLD387>3.0.CO;2-4 Search in Google Scholar

[6] Bahadir A.R. (2003): A fully implicit finite-difference scheme for two-dimensional Burgers’ equation.– Applied Mathematics and Computation, vol.137, pp.131-137.10.1016/S0096-3003(02)00091-7 Search in Google Scholar

[7] Srivastava V.K., Tamsir M., Bhardwaj U. and Sanyasiraju Y. (2011): Crank-Nicolson scheme for numerical solutions of two dimensional coupled Burgers’ equations.– IJSER, vol.2, No.5, p.44. Search in Google Scholar

[8] Tamsir M. and Srivastava V.K. (2011): A semi-implicit finite-difference approach for two- dimensional coupled Burgers’ equations.– IJSER, vol.2, No.6, p.46. Search in Google Scholar

[9] Srivastava V.K. and Tamsir M. (2012): Crank-Nicolson semi-implicit approach for numerical solutions of two-dimensional coupled nonlinear Burgers’ equations.– Int. J. Appl. Mech. Eng., vol.17, No.2, pp.571-581. Search in Google Scholar

[10] Srivastava V.K., Awasthi M.K. and Tamsir M. (2013): A fully implicit Finite-difference solution to one-dimensional Coupled Nonlinear Burgers’ equations.– Int. J. Math. Sci., vol.7, No.4, p.23. Search in Google Scholar

[11] Srivastava V.K., Awasthi M.K. and Singh S. (2013): An implicit logarithmic finite difference technique for two dimensional coupled viscous Burgers’ equation.– AIP Advances, vol.3, Article ID.122105, p.9. Search in Google Scholar

[12] Srivastava V.K., Singh S. and Awasthi M.K. (2013): Numerical solutions of coupled Burgers’ equations by an implicit finite-difference scheme.– AIP Advances, vol.3, Article ID.082131, p.7. Search in Google Scholar

[13] Cole J.D. (1951): On a quasilinear parabolic equations occurring in aerodynamics.– Q. Appl. Math., vol.9, pp.225-236.10.1090/qam/42889 Search in Google Scholar

[14] Fletcher C.A.J (1983): A comparison of finite element and finite difference of the one and two dimensional Burgers’ equations.– J. Comput. Phys. vol.51, pp.159-188. Search in Google Scholar

[15] Kutluay S., Bahadir A.R. and Ozdes A. (1999): Numerical solution of one-dimensional Burgers’ equation: explicit and exact-explicit finite difference methods.– J. Comput. Appl. Math., vol.103, pp.251-261.10.1016/S0377-0427(98)00261-1 Search in Google Scholar

[16] Liao W (2008): An implicit fourth-order compact finite difference scheme for one-dimensional Burgers’ equation.– Appl. Math. Comput., vol.206, pp.755-764.10.1016/j.amc.2008.09.037 Search in Google Scholar

[17] Ozis T., Esen A. and Kutluay S. (2005): Numerical solution of Burgers’ equation by quadratic B-spline finite elements.– Appl. Math. Comput., vol.165, pp.237-249.10.1016/j.amc.2004.04.101 Search in Google Scholar

[18] Hassanien I.A., Salama A.A., Hosham H.A. (2005): Fourth-order finite difference method for solving Burgers’ equation.– Appl. Math. Comput., vol.170, pp.781-800.10.1016/j.amc.2004.12.052 Search in Google Scholar

[19] Dag I., Irk D. and Sahin A. (2005): B-Spline collocation methods for numerical solutions of the Burgers’ equation.– Math. Probl. Eng., vol.5, pp.521-538.10.1155/MPE.2005.521 Search in Google Scholar

[20] Korkmaz A. and Dag I. (2011): Shock wave simulations using sinc differential quadrature method.– Eng. Comput. Int. J. Comput. Aided Eng. Softw., vol.28, No.1, pp.654-674.10.1108/02644401111154619 Search in Google Scholar

[21] Korkmaz A. and Dag I. (2011): Polynomial based differential quadrature method for numerical solution of nonlinear Burgers’ equation.– J. Frankl. Inst., vol.348, No.10, 2863-2875.10.1016/j.jfranklin.2011.09.008 Search in Google Scholar

[22] Korkmaz A., Aksoy A.M. and Dag I. (2011): Quartic B-spline differential quadrature method.– Int. J. Nonlinear Sci., vol.11, No.4, pp.403-411. Search in Google Scholar

[23] Mittal R.C. and Jain R.K. (2012): Numerical solutions of nonlinear Burgers’ equation with modified cubic B-splines collocation method.– Appl. Math. Comput., vol.218, pp.7839-7855.10.1016/j.amc.2012.01.059 Search in Google Scholar

[24] Korkmaz A, and Dag I. (2012): Cubic B-spline differential quadrature methods for the advection-diffusion equation.– Int. J. Numer. Methods Heat Fluid Flow, vol.22, No.8, pp.1021-1036.10.1108/09615531211271844 Search in Google Scholar

[25] Arora G. and Singh B.K. (2013): Numerical solution of Burgers’ equation with modified cubic B-spline differential quadrature method.– Appl. Math. Comput., vol.224, No.1, pp.166-177.10.1016/j.amc.2013.08.071 Search in Google Scholar

[26] Shukla H.S., Tamsir M., Srivastava V.K. and Kumar J. (2014): Numerical solution of two dimensional coupled viscous Burger equation using modified cubic B-spline differential quadrature method.– AIP Adv., vol.4, Article ID.117134. p.10.10.1063/1.4902507 Search in Google Scholar

[27] Tamsir M., Srivastava V.K. and Jiwari R. (2016): An algorithm based on exponential modified cubic B-spline differential quadrature method for nonlinear Burgers’ equation.– App. Math. and Comp., vol.290, pp.111-124.10.1016/j.amc.2016.05.048 Search in Google Scholar

[28] Mittal R.C. and Jiwari R. (2009): Differential quadrature method for two-dimensional Burgers’ equations.– Int. J. for Comp. Meth. in Eng. Sci. and Mech., vol.10, No.6, pp.450-459.10.1080/15502280903111424 Search in Google Scholar

[29] Zhu H., Shu H. and Ding M. (2010): Numerical solutions of two-dimensional Burgers’ equations by discrete Adomian decomposition method.– Computers & Mathematics with Applications, vol.60, No.3, pp.840-848.10.1016/j.camwa.2010.05.031 Search in Google Scholar

[30] Aminikhah H. (2012): A new efficient method for solving two-dimensional Burgers’ equation.– ISRN Computational Mathematics, vol.2012, https://doi.org/10.5402/2012/603280 Search in Google Scholar

[31] Biazar J. and Aminikhah H. (2009): Exact and numerical solutions for non-linear Burger’s equation by VIM.– Mathematical and Computer Modelling, vol.49, No.7-8, pp.1394-1400.10.1016/j.mcm.2008.12.006 Search in Google Scholar

[32] Bert C.W. and Malik M. (1996): Differential quadrature method in computational mechanics: a review.– App. Mech. Rev., vol.49, No.1, p.2810.1115/1.3101882 Search in Google Scholar

[33] Shu C. (2012): Differential Quadrature and its Application in Engineering.– Springer Science & Business Media, p.356 Search in Google Scholar

[34] Bellman R., Kashef B.G. and Casti J. (1972): Differential quadrature: a technique for the rapid solution of nonlinear partial differential equations.– J. Comput. Phys., vol.1, pp.40-52.10.1016/0021-9991(72)90089-7 Search in Google Scholar

[35] Quan J.R. and Chang C.T. (1989): New insights in solving distributed system equations by the quadrature methods-I.– Comput. Chem. Eng., vol.13, pp.779-788.10.1016/0098-1354(89)85051-3 Search in Google Scholar

[36] Quan J. R. and Chang C. T. (1989): New insights in solving distributed system equations by the quadrature methods-II.– Comput. Chem. Eng., vol.13, pp.1017–1024.10.1016/0098-1354(89)87043-7 Search in Google Scholar

[37] Shu C. and Richards B.E. (1990): High resolution of natural convection in a square cavity by generalized differential quadrature.– in: Proceed. of third Conf. on Adv. Numer. Meth. Eng. Theory Appl., Swansea UK 2, pp.978-985. Search in Google Scholar

[38] Arora G. and Singh B.K. (2013): Numerical solution of Burgers’ equation with modified cubic B-spline differential quadrature method.– Applied Mathematics and Computation, vol.224, pp.166-177.10.1016/j.amc.2013.08.071 Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo